August 18, 2011
I had my Doctors appointment last Monday and there is good new and bad news.
The good news is that my Ca -125 level has now dropped to a respectable 19. Three months ago it was at 1618, then 757 the following month. Last month it was at 45 before my third chemo infusion of the Dreaded Drug Doxil.
I have had sever reactions to this last chemo… all of them are what is considered level 4 (the highest and worst level of side effects). In fact, I am still having side effects after 4 1/2 weeks! And no, it isn’t fun. And yes, I am tired of the side effects. They are wreaking havoc with my everyday life!
So… I am now on a little Chemo Vacation. time to give my battered warrior body time to heal itself and recover from the poison it has had to deal with for the last three solid months.
The side effects have been blisters like I never knew existed! blisters on the top of my toes… painful and bothersome. Blisters on my entire upper legs. Still there after three 1/2 weeks! Blisters inside of my mouth! I had to drink my meals for over a week. And very, very dry skin…. itchy and itchy….
And don’t forget the unrelenting fatigue. I have to nap every single day!!!
So I am looking forward to this little chemo vaca.